RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Levendorskii, Sergei Zakharovich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 35
Presentations: 1

Number of views:
This page:525
Abstract pages:4622
Full texts:2042
References:487
E-mail:

http://www.mathnet.ru/eng/person21199
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191852

Publications in Math-Net.Ru
1998
1. S. I. Boyarchenko, S. Z. Levendorskii, “Spectral Asymptotics of Laplacians on Horns: the Case of a Rapidly Growing Counting Function”, Funktsional. Anal. i Prilozhen., 32:3 (1998),  70–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:3 (1998), 198–200  isi
1996
2. S. Z. Levendorskii, “Magnetic Floquet Theory and Spectral Asymptotics for Schrödinger Operators”, Funktsional. Anal. i Prilozhen., 30:4 (1996),  77–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:4 (1996), 282–285  isi
1991
3. S. Z. Levendorskii, “Twisted function algebras on a compact quantum group and their representations”, Algebra i Analiz, 3:2 (1991),  180–198  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:2 (1992), 405–423
4. S. Z. Levendorskii, Ya. S. Soibel'man, “Quantum Weyl group and multiplicative formula for the $R$-matrix of a simple Lie algebra”, Funktsional. Anal. i Prilozhen., 25:2 (1991),  73–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:2 (1991), 143–145  isi
5. S. Z. Levendorskii, “An algebra of boundary value problems for a class of pseudodifferential operators of variable order”, Izv. Akad. Nauk SSSR Ser. Mat., 55:1 (1991),  134–158  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:1 (1992), 131–154  isi
1990
6. S. Z. Levendorskii, “Twisted function algebras on a compact quantum group and their representations”, Funktsional. Anal. i Prilozhen., 24:4 (1990),  80–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:4 (1990), 330–332  isi
7. S. Z. Levendorskii, B. P. Paneah, “Degenerate elliptic equations and boundary value problems”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 63 (1990),  131–200  mathnet  mathscinet  zmath
1989
8. S. Z. Levendorskiĭ, “The asymptotics of the spectrum of operators that are elliptic in the sense of Douglis–Nirenberg”, Tr. Mosk. Mat. Obs., 52 (1989),  34–57  mathnet  mathscinet  zmath
9. S. Z. Levendorskii, “On types of degenerate elliptic operators”, Mat. Sb., 180:4 (1989),  513–528  mathnet  mathscinet  zmath; Math. USSR-Sb., 66:2 (1990), 523–540  isi
1988
10. S. Z. Levendorskii, “Nonclassical spectral asymptotics in the case of degeneration that is not in a power form”, Differ. Uravn., 24:6 (1988),  1021–1027  mathnet  mathscinet; Differ. Equ., 24:6 (1988), 677–682
11. S. Z. Levendorskii, “On the symbols of degenerate elliptic differential and hypoelliptic pseudodifferential operators”, Izv. Akad. Nauk SSSR Ser. Mat., 52:3 (1988),  541–558  mathnet  mathscinet  zmath; Math. USSR-Izv., 32:3 (1989), 543–561
12. S. Z. Levendorskii, “Non-classical spectral asymptotics”, Uspekhi Mat. Nauk, 43:1(259) (1988),  123–157  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:1 (1988), 149–192  isi
1987
13. S. Z. Levendorskii, “On generalizations of the Weyl formula for degenerate operators”, Dokl. Akad. Nauk SSSR, 293:6 (1987),  1297–1301  mathnet  mathscinet  zmath
1986
14. S. Z. Levendorskii, “Asymptotic behavior of the spectrum of pseudodifferential operators of negative order with multiple characteristics”, Dokl. Akad. Nauk SSSR, 288:3 (1986),  540–543  mathnet  mathscinet  zmath
15. S. Z. Levendorskii, “Asymptotics of the spectrum of problems with constraints”, Mat. Sb. (N.S.), 129(171):1 (1986),  73–89  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:1 (1987), 77–95
1985
16. S. Z. Levendorskii, “Asymptotic behavior of the spectrum of linear pseudodifferential pencils in the degenerate case”, Dokl. Akad. Nauk SSSR, 285:6 (1985),  1321–1324  mathnet  mathscinet  zmath
17. S. Z. Levendorskii, “Spectral asymptotics of differential operators with operator coefficients and some applications”, Dokl. Akad. Nauk SSSR, 280:6 (1985),  1303–1306  mathnet  mathscinet  zmath
18. S. Z. Levendorskii, “Spectral asymptotics of degenerate systems”, Dokl. Akad. Nauk SSSR, 280:4 (1985),  793–796  mathnet  mathscinet  zmath
19. S. Z. Levendorskii, “Asymptotics of the spectra of degenerate elliptic systems in unbounded regions”, Funktsional. Anal. i Prilozhen., 19:2 (1985),  80–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:2 (1985), 148–150  isi
20. S. Z. Levendorskii, “The method of approximate spectral projection”, Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985),  1177–1228  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:3 (1986), 451–502
1984
21. S. Z. Levendorskii, “Asymptotic behavior of the spectrum of problems with constraints”, Dokl. Akad. Nauk SSSR, 276:2 (1984),  282–285  mathnet  mathscinet  zmath
22. S. Z. Levendorskii, “Asymptotic behavior of the spectrum of problems of the form $Au=tBu$ for operators that are elliptic in the Douglis–Nirenberg sense”, Funktsional. Anal. i Prilozhen., 18:3 (1984),  84–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:3 (1984), 253–255  isi
23. S. Z. Levendorskii, “Asymptotic distribution of the eigenvalues of systems of Navier–Stokes type”, Uspekhi Mat. Nauk, 39:4(238) (1984),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:4 (1984), 129–130  isi
24. S. Z. Levendorskii, “Asymptotics of the spectrum of linear operator pencils”, Mat. Sb. (N.S.), 124(166):2(6) (1984),  251–271  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:1 (1985), 245–266
1983
25. S. Z. Levendorskii, “Spectral asymptotics of nonlinear pencils and operators with nonempty essential spectrum”, Dokl. Akad. Nauk SSSR, 272:6 (1983),  1314–1317  mathnet  mathscinet  zmath
26. S. Z. Levendorskii, “The method of approximate spectral projection as a general method for proving the classical formula for the asymptotic behavior of a spectrum”, Dokl. Akad. Nauk SSSR, 271:2 (1983),  287–291  mathnet  mathscinet  zmath
27. S. Z. Levendorskii, “General calculus of pseudodifferential operators with symbols of power growth”, Differ. Uravn., 19:10 (1983),  1796–1797  mathnet  mathscinet  zmath
28. S. Z. Levendorskii, “Distribution of eigenvalues of systems of the form $Au=tBu$”, Funktsional. Anal. i Prilozhen., 17:2 (1983),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:2 (1983), 149–151  isi
1982
29. S. Z. Levendorskii, “On a general method studying spectral asymptotics and its application to shell theory”, Dokl. Akad. Nauk SSSR, 266:2 (1982),  276–280  mathnet  mathscinet  zmath
30. S. Z. Levendorskii, “Asymptotic distribution of eigenvalues”, Izv. Akad. Nauk SSSR Ser. Mat., 46:4 (1982),  810–852  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:1 (1983), 119–160
1981
31. S. Z. Levendorskii, “Quasiclassical asymptotics of the eigenvalues of systems of pseudodifferential operators”, Dokl. Akad. Nauk SSSR, 256:1 (1981),  32–36  mathnet  mathscinet  zmath
32. S. Z. Levendorskii, “General calculus of pseudodifferential operators and asymptotic properties of the spectrum”, Funktsional. Anal. i Prilozhen., 15:2 (1981),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:2 (1981), 140–142  isi
1980
33. S. Z. Levendorskii, “Boundary value problems in a half-space for quasielliptic pseudodifferential operators degenerating on the boundary”, Mat. Sb. (N.S.), 111(153):4 (1980),  483–502  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:4 (1981), 429–447  isi
1979
34. S. Z. Levendorskii, “Algebras of pseudodifferential operators with discontinuous symbols”, Dokl. Akad. Nauk SSSR, 248:4 (1979),  777–779  mathnet  mathscinet  zmath
35. S. Z. Levendorskii, V. S. Rabinovich, “Exponential decrease at infinity of the solutions of multidimensional equations of convolution type in cones”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 3,  38–44  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:3 (1979), 25–29

Presentations in Math-Net.Ru
1. Optimal stopping for Lévy processes with random observations
S. I. Boyarchenko, S. Z. Levendorskii
Principle Seminar of the Department of Probability Theory, Moscow State University
March 15, 2017 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020